# SDR UALA2010070102347

- Difficulty date: July 1, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 76,532 hours, 12,419 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR96441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 8J EMERGENCY AISLE LIGHT INOP DUE TO OTTOMAN SEAT BROKEN.  SEAT 8J EMERGENCY LIGHT REMOVED WIRES PROTECTED AND STOWED, NIL TIME TO REPAIR.  NEED EEL HARNESS ASSY.  REPLACED LIGHT ASSY.
